# SDR CHQA201100263

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 21,333 hours, 17,373 cycles
- Engine: Allsn AE3007A
- Engine time: 20,931 hours, 17,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 14504182002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE RIGHT SUPPORT BRACKET AT FRAME 8 AND STRINGER 9R IN THE FORWARD FUSE II SECTION.  MAINTENANCE REPLACED THE RIGHT FORWARD FUSELAGE II FRAME 8 ANGLE SUPPORT ABOVE STRINGER 9R IN ACCORDANCE WITH SRM 51-0-02.
